# SDR ASAA2024071553162

- Difficulty date: July 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,727 hours, 36,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE L2 DOOR IS INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK IN POWER SUPPLY FOR EMERGENCY LIGHTS ABOVE L2 DOOR IAW BOEING 737-700 AMM TASK 33-51-06-960-805. EMERGENCY LIGHTS TEST SUCCESSFUL IAW BOEING 737-700 AMM TASK 33-51-00-710-801WO: 2008960REFERENCE_TASK_CARD: AAR-11.
